# SDR DALA105996302

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 87,837 hours, 11,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R5 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE DOOR 5R EMERGENCY SLIDE LIGHT INOPERATIVE. MAINTENANCE REPLACED THE DOOR MOUNTED LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
